HERMES-IR HITOTSUBASHI UNIVERSITY

HERMES-IR : Research & Education Resources >
010 Journal Articles = 雑誌掲載論文 >
010a Journal Articles = 雑誌掲載論文 >

Please use this identifier to cite or link to this item: https://hdl.handle.net/10086/17662

Files in This Item:

File Description SizeFormat
0100904601.pdf459KbAdobe PDF
Download
Title: 金融工学の数理(2)
Other Titles: Mathematical Aspects of Financial Engineering (2)
Authors: 石村, 直之
Issue Date: Jun-2007
Publisher: 日本応用数理学会
Citation: 応用数理
Volume: 17
Issue: 2
Start Page: 165
End Page: 170
Language: jpn
Text Version: publisher
Rights: 日本応用数理学会
本文データは学協会の許諾に基づきCiNiiから複製したものである
Is Version of: http://ci.nii.ac.jp/naid/110006318362
Appears in Collections:010a Journal Articles = 雑誌掲載論文

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback